# SDR IXXA0500125S

- Difficulty date: February 24, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Xw 34.000
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT WING INBOARD FLAP AFT LOWER PANEL INTERIM REPARI AT STA XW 34.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF EXISTING REPAIR.  REMOVAL OF DAMAGED SECTION.  PERFORMED NDT INSPECTION, FABRICATED NEW PLATING SEGMENT, INTERNAL SPLICES, EXTERNAL REPAIR DOUBLER.  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS AND INNER PART OF NEW PLATING SEGMENT.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS + NEW PLATING SEGMENT IAW SEMAN DWG ED-3855 AND FAA FORM 8110-3 NR 0551, DC8 SRM 51-1-11, 51-1-15, 51-1-20D, 51-1-21, 51-1-22, 51-3-0, 51-3-1, 51-1-3 AN EO 2005085
